ASYMPTOTIC STABILITY FOR A WAVE EQUATION WITH SPACE-TIME DEPENDENT ON DAMPING TERM AND INFINITE MEMORY

Purchase PDF

Published: 2015-12-28

Page: 245-261


FERHAT MOHAMED

Department of Mathematics, USTO University, 31000 Oran, Algeria.

HAKEM ALI *

Laboratory ACEDP, Djillali Liabes University, 22000 Sidi Bel Abbes, Algeria.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we consider a wave equation with space-time dependent on damping term and infinite memory. Based on the weighted energy method, we obtain L2- decay rates of the solutions. This work is motivated by a recent one of [1] with necessary modification imposed by the nature of our problem.

Keywords: Space-time, infinite memory, weighted energy method


How to Cite

MOHAMED, F., & ALI, H. (2015). ASYMPTOTIC STABILITY FOR A WAVE EQUATION WITH SPACE-TIME DEPENDENT ON DAMPING TERM AND INFINITE MEMORY. Asian Journal of Mathematics and Computer Research, 10(3), 245–261. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/310

Downloads

Download data is not yet available.